MAUDE Adverse Event Report: DENTSPLY LLC V3 RING UNIVERSAL (GREEN) 2 PACK; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC V3 RING UNIVERSAL (GREEN) 2 PACK; INSTRUMENTS, DENTAL HAND
Catalog Number 403342
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Additional information regarding the patient outcome has been requested and will be submitted as it becomes available.Investigation: 1 triodent v3 universal ring returned with a broken tyne as the customer stated.Item is date coded "j" and "o" corresponding to an 08/2023 manufacturing date.Complaint substantiated based on returned product.Lot number not provided so dhr and retain investigations cannot be performed.Product returned with broken tyne as customer stated.Dhr/retain investigations not performed (missing lot info).
 
Event or Problem Description
In this event it is reported that v3 ring universal (green) 2 pack, ring broke.The outcome of this event is unknown as of this mdr.Further information requested.

Brand Name
V3 RING UNIVERSAL (GREEN) 2 PACK
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25185638
Report Number2515379-2026-00051
Device Sequence Number10702680
Product Code DZN
UDI-Device IdentifierD002659900V1
UDI-PublicD002659900V1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number403342
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown